# SDR ABXA20140624240

- Difficulty date: June 24, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5711 · Wing Spar
- Part: Splice Plate
- Part number: 114T02226
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER LE FALSE SPAR CRACKED AT NR 9 SLAT AREA NEAR OTBD AUX TRACK.  REMOVED DAMAGED SECTION OF RT WING LE LOWER SPLICE PLATE AT LES 612 - 708.  FABRICATED NEW SECTION IAW REA B654-61068, INSTALLED NEW SECTION AT SPLICE PLATE IAW SRM 51-40-02 & REA B654-61068.  TREATED & PRIMED IAW SRM 51-20-01.  PAINTED AREA IAW MM 51-21-10.  CORRODED L2, PN 114T0222-6, PART NAME SPLICE PLATE, SN N/A, STR & WS LOC LES 612 - 708, LE FWD OF SPAR.  ACFT WAS GNDED.
